# SDR DL777020327

- Difficulty date: March 18, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 9,635 hours, 1,905 cycles
- System (JASC): 2330 · Entertainment System
- Part: Connector
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ROCKWELL FOUND BURNT CONNECTOR AT VIDEO SCREEN SEAT 30G.  DISCONNECTED SDU TO AVU CABLE FWD TO MCO.
